# SDR P5CA9801269

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG INBOARD T/R TRAILING EDGE AT 8 O'CLOCK POSITION SKIN DAMAGED AND PEELING IN THREE AREAS.  REPAIRED SKIN ROUTED SMALL CRACK AND REBONDED SKIN IAW 51-40-05.
